# SDR ASOA2013031303182

- Difficulty date: February 14, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 449-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CABIN FLOOR 3RD SECTION OF SEAT TRACK IS CORRODED AT FS 449.85, 473.15, 513 AND 544 RBL 9.  R & R RT CABIN FLOOR 3RD SECTION OF SEAT TRACK WITH A NEW SEAT TRACK IAW AMM 51-01-11-000-802 AND 51-01-11-400-802.
